# SDR WX0A2018080773365

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 39,448 hours, 25,334 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING FAULT ILLUMINATED. EMERGENCY DECLARED.   R & R THE NOSE GEAR STEERING ELECTRO-HYD MODULE.
